Article citationsMore>>

M. Abbaszadeh and H. J. Marquez, “Dynamical Robust H∞ Filtering for Nonlinear Uncertain Systems: AnLMI Approach,” Journal of the Franklin Institute, Vol. 347, No. 7, 2010, pp. 1227-1241.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.